Loh C.; Moraschini M., Simplicial volume via normalised cycles, «PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY», 2020, 148, pp. 5437 - 5440 [Scientific article]Open Access
Marco Moraschini, Stable integral simplicial volume of 3-manifolds, «OBERWOLFACH REPORTS», 2020, 17, pp. 452 - 454 [Scientific article]Open Access
Frigerio R.; Moraschini M., On volumes of truncated tetrahedra with constrained edge lengths, «PERIODICA MATHEMATICA HUNGARICA», 2019, 79, pp. 32 - 49 [Scientific article]
Moraschini M.; Murillo A., Abstract sectional category in model structures on topological spaces, «TOPOLOGY AND ITS APPLICATIONS», 2016, 199, pp. 23 - 31 [Scientific article]